# SDR AALA201807069022

- Difficulty date: May 22, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON NOSE FUSELAGE WINDSHIELD FRAMING CONTINUITY FITTINGS AT FR 1, BL Y0. REPAIRED CONTINUITY FITTINGS PER EA 280936 AND DRAWING R53112919.
